# SDR SWIA201436095

- Difficulty date: January 12, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 28,424 hours, 17,134 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON AFT LT WING TO FUSELAGE FAIRING SUPPORT STRUCTURE STRINGER AT FS 909.00 STRINGER 24L.  C-CHECK REPAIRED LT WING TO FUSELAGE FAIRING SUPPORT STRUCTURE STRINGER AT FS 909 STRINGER 24L IAW STS EA.
